> FAU PEOPLE DIRECTORY > SITE INDEX  
spacer
spacer FAU WEB SEARCH spacer
spacer
Florida Atlantic University
PLACEMENT TEST | MATH LEARNING CENTER | UNDERGRADUATE INFO | GRADUATE INFO | RESEARCH | CCIS
spacer

spacer

Dr. Aaron Meyerowitz
Professor, Mathematical Sciences

Office: SE 208
Phone #: (561) 297-3344
Fax #: (561) 297-2436
Email: meyerowi@fau.edu


 

First Year at FAU: 1986

Degrees
Ph.D. Mathematics, Colorado State University, 1984
M.S. Mathematics, Colorado State University, 1980
B.S. Mathematics, Hebrew University in Jerusalem, 1978

Published Papers
Partial Geometric Lattices with Generalized Quadrangles as Planes, Algebras, Groups and Geometries 2 (1985) 436-454.

Dominated Permutations of Subsequences of Random Variable, (with M. Schwartz), Transactions of the AMS 294 (1986) 287-294

New Results for Quasi-Symmetric Designs an application of MACSYMA, (with M. Shrikhande and S. Sane), Journal of Combinatorial Theory A 43 (1986) 277-290

Best Monotone Approximation in L1 [0,1], (with R. Huotari and M. Sheard), Journal of Approximation Theory 47 (1986) 85-91.

Partial Geometric Lattices I-regularity Conditions, (with R. Miskimmons), Journal of Statistical Planning and Interence 17(1987) 21-50.

The Natural Best L1 Approximation by Nondecreasing Functions, (with R. Huotari, D. Legg and D. Townsned), Journal of Approximation Theory 52 (1988) 132-140.

Partial Geometric Lattices II- The Association Schemes, (with R. Liebler), Journal of Statistical Planning and Inference 18 (1988) 161-176.

Tilings in Z with triples, Journal of Combinaatorial Theory A 48 (1988) 229-235

Reconstruction of Sequences, (with B. Manvel, A. Schwenk, K. Smith and P. Stockmeyer) Discrete Mathematics, 94 (1991) 209-219.

Quasi-symmetric Designs with y= ,Journal of Combinatorial Theory A 59 (1992) 134-141.

A Note on Cycle Double Covers in Cayley Graphs, (with S.C. Locke and F. Hoffman), Mathematica Pannonica, 2 (1992) 39-42.

Cycle Balanced Partitions in Distance-Regular Graphs, Journal of Combinators, Information & System Sciences, 17 (1992) 39-42.

Calculating Maximum- Entropy Probability Densities for Belief Functions, (with F. Richman and E. Walker), International Journal of Uncertainty, Funzziness and Knowledge-Based Systems, 2 (1994) 377-389.

Maximal Intersecting Families, European Journal of Combinatorics, 16 (1995) 491-501.

The Graph of Maximal Intersecting Families (with D. Loeb) Congressus Numerantium, 128 (1997) 65-81.

Tiling Z by Translates of One Finite Set (with E. Coven) Journal of Algebra. 212 (1999) 161-174.

Tiling the line with triples Discrete Math. Theor. Comput, Sci. Proc., AA, Paris, (2001), 257-275

Cycle-Balanced Conditions for Distance Regular Graphs Discrete Mathematics 264 (2003), 149-165

 

 

 

FAU Campuses: Boca Raton/Davie/Dania Beach/Fort Lauderdale/Harbor Branch/Jupiter/Treasure Coast
Boca Raton 561-297-3000 Davie 954-236-1000 Dania Beach 954-924-7000 Fort Lauderdale 954-236-1000 Harbor Branch 772-465-2400 Jupiter 561-799-8500 Treasure Coast 772-873-3300